# SDR JR2R20250218618

- Difficulty date: February 18, 2025
- Submitted: February 18, 2025
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000471
- Aircraft time: 20,808 hours, 12,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17016131001
- Condition: Cracked
- Location: Zone 100
- Part time: 20,808 hours, 12,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SIDE OF FLOOR BEAM 12 ANGLE CLIP AT BL0 IS CRACKED
